# SDR FDEA201511053488

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 73,428 hours, 25,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE FIXED PANEL HAS SEVERAL PULLED RIVETS & PANEL IS BULGING AT ATTACHMENT TO TOP WING SKIN AT AFT REAR SPAR WS 231.  ON REMOVAL OF RT WING FIXED UPPER PANEL, CORROSION FOUND ON SKIN & FALSE SPAR.  AREAS OF CORROSION REWORKED IAW EA F-5700-T0320957.  CLASSIFIED AS A MAJOR REPAIR CAT A WITH NO SMR REQUIRED.  EO-F-5100-7-5001 PT 1 ATTACHMENT C UPDATED ON THIS INPUT.  REF JPF STAGES 1 - 14 FOR WORK CARRIED OUT.
